Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning sensation, itching on knuckles causing blister, tingling in arms prominent near blister followed by swelling. Cause?

i recently started to get a burning sensation on my first two knuckles of my right hand, started to itch them which has caused a blister to form. i suddenly started to get tingles in both of my arms, more prominent on the same arm as the blister and my skin started to raise/ swell after the tingling subsided and now the raised skin looks like permanent goosebumps and mild burnt skin (to best describe the look of the skin) what is happening
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
I suspect it to be a Scabies infection.
Sacropetes scapei is the cause for this infection.
Permethrin is usually used to control the disease.
It is better to follow the good personal hygiene regularly.

Please reply for further queries.
Answered: Sat, 30 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor